# SDR 2008UALA03993

- Difficulty date: July 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 57,060 hours, 31,783 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT EQUIP COOLING FAN LIGHT ILLUMINATED.  RTFL.  REPLACED BOTH SUPPLY FANS, RELAYS R347 & R401, AIR RESTRICTOR, LOW FLOW SENSOR, CLEANED CHECK VALVES. RAN SYSTEM FOR 3 HOURS, NO FAULTS.
